# SDR USAA2009022390407

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 52,133 hours, 34,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN 2 INCHES FORWARD OF BS 727F, S23L.  REPAIRED FUSELAGE SKIN 2 INCHES FORWARD OF BS 727F, S23L IAW B737 SRM 53-00-01.
